A community providing drug education for harm reduction inspiration for those suffering from drug addiction
Hey I’m 13 years old depressed and I started taking vivance witch is similar to Adderall and I take it to do better in school but I also take alot more than I should to feel good and I just don’t know what to do once I took so much I was up for two days straight and I just don’t know what to do with myself anymore so can you make a video about vivance and respond to me on what I should do
I would talk to your psychiatrist and family, but push strong that you don’t want to take vyvanse anymore.
Stop taking Vyvanse immediately. It can really damage your brain and your creative, beautiful brain is better off in the long run.
Awesome video !!!
Great video. My 8 year old daughter takes Aderall. She has severe ADHD and is on a 30mg dose. I know your probably saying WOW, but it took about 6 months to get her to this dose. She has a really good doctor that started her off at 5mg. Anything under 30mg. did not affect her at all. Now that she is on the 30mg dose she is able to slow down and focus. You can tell when the med kicks in and she slows down and when they wear off. Without Aderall she can not function productively. Now I know why my partner was taking her pills… Sounds like it was a great high for him!
You must be logged in to post a comment.